| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dyspnea (1816); Anxiety (2328)
| Date of Event |
01/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported, on 01-03-2024 toledo hospital bd picc was placed, and the patient became anxious and short of breath.Patient code blue.Now recovered and stable.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.